# SDR 2021F00356

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 4,019 hours, 2,662 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 7413313315165960
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 4,019 hours, 2,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF NOSE WHEEL WELL UPPER WEB CRACKS. TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890, STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS FS 75. WITH FAA FORM 8100-9.
